Alert archive / New Jersey / Areal Flood Warnings in 2019

Areal Flood Warning 18, NWS Philadelphia/Mount Holly

May 31, 2019Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at May 31, 2019, 1:24 AM EDT for Warren County, New Jersey. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2019, 1:24 AM EDT (05:24 UTC)
Expired
May 31, 2019, 9:15 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Warren County, NJ

The radar

The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

125 
WGUS41 KPHI 310524
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
124 AM EDT Fri May 31 2019

NJC041-310915-
/O.NEW.KPHI.FA.W.0018.190531T0524Z-190531T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
124 AM EDT Fri May 31 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Warren County in northwestern New Jersey...

* Until 515 AM EDT.

* At 120 AM EDT, the river gauge on the Pequest River at Pequest 
  reported a stage of 4.04 feet. Flood stage is 4.0 feet. 

* Some locations that could experience flooding include...
  Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4085 7494 4079 7494 4079 7502 4085 7501

$$

Fitzsimmons
1 follow-up statement
368 
WGUS41 KPHI 310904
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
504 AM EDT Fri May 31 2019

NJC041-311315-
/O.EXT.KPHI.FA.W.0018.000000T0000Z-190531T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
504 AM EDT Fri May 31 2019

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Warren County in northwestern New Jersey...

* Until 915 AM EDT.

* At 502 AM EDT, the river gauge on the Pequest River at Pequest 
  reported a stage of 4.14 feet. Flood stage is 4.0 feet.  

* Some locations that could experience flooding include...
  Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4085 7494 4079 7494 4079 7502 4085 7501

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 31, 12:12 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 31, 12:12 AM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1212 AM EDT Fri May 31 2019

.SYNOPSIS...
An area of low pressure will move eastward along a frontal
boundary stalled out across the area this evening, pulling the
frontal boundary to our south. Weak high pressure is expected on
Friday as a backdoor cold front is expected to remain to our
north Saturday. Another low pressure system is expected to move
along this boundary to our north Sunday, pulling the frontal
boundary across the area Sunday into Sunday night. This low will
strengthen to our north Monday and Tuesday as high pressure
builds to our south. Another frontal boundary is expected around
Thursday next week, with a pre frontal trough developing ahead
of it Wednesday into Wednesday night.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Showers continue to taper off. Some locally heavy rain continues
across northern New Jersey, but that should end in the next hour
or so.

Fog will develop across the areas that received the rain this
afternoon and evening. Lows tonight will be in the upper 50s to
low 60s across the north to the mid/upper 60s S/E.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Weak high pressure will be building into the area Friday. A dry
day is expected, at last. High temperatures will range from the
upper 70s across the southern Poconos and northern NJ to the
low 80s over metro Philadelphia and Delmarva.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
The weekend will see a robust shortwave trough rotating around the
base of a broad upper low over Ontario. As the shortwave pushes into
the Great Lakes, a surface frontal system will begin to approach
from the northwest. Ahead of the front and an associated surface
low, winds will start to turn out of the south and southwest on
Saturday. For this reason, a warm day is likely even with breakdown
of the Southeast ridge which will start to favor a cooler pattern
overall by early next week. So temperatures will warm into the 80s
Saturday after a dry and seasonable night Friday in between weather
systems. As the surface front approaches, we will again have to
watch for a shower and storm threat. However, moisture is limited on
Saturday as the winds are only starting to turn southerly after the
northwest flow Friday. Combined with limited forcing from the front
still being rather far northwest, most of Saturday should be dry,
with an afternoon shower or storm possible especially north of I-78.
As the front gets closer, additional showers are possible Saturday
night. The front should slow down as it approaches, and that will
set up a more unsettled day on Sunday. More robust southwesterly
flow will favor warmer temperatures, but increased cloud cover
should keep the highs near to a little below those of Saturday. With
better moisture and improved forcing, more widespread showers and
thunderstorms are possible Sunday. Severe weather parameters look to
have become a little more favorable for Sunday. MLCAPE will likely
build in excess of 1000J/kg during the afternoon with dew points
getting into the mid 60s and much improved forcing with the frontal
boundary nearby. Wind fields, however, are not very impressive, so
this could be a limiting factor. Nonetheless, widespread showers and
storms are likely with a few potentially strong to severe especially
if there is some morning sunshine to build instability and if wind
fields trend a little more favorable. By Sunday night, the cold
front will move through, and winds will shift sharply to northwest
with any lingering showers moving offshore.

On Monday, an area of low pressure will strengthen to our north,
while high pressure moves through the Ohio River Valley to our west.
This will likely create gusty winds on Monday, with gusts of at
least 20-30 mph possible. There could be enough low-mid level lift
and moisture across portions of northeastern Pennsylvania and
northern New Jersey on Monday for some isolated showers to develop
as a couple of short waves move across the area. Any shower activity
will diminish through the day, and Monday night is expected to
remain dry, but may continue to be breezy at times.

On Tuesday, the breezy conditions will likely continue as the
pressure gradient remains fairly tight between the low pressure to
our north and the high to our south. Dry weather is expected to
continue into Tuesday and Tuesday night.

On Wednesday, the low continues to move north, and the high moves
offshore of the southeast coast, so they lose their effect on our
area. Behind these systems, a pre frontal trough is expected to
develop across our area later Wednesday into Wednesday night ahead
of an approaching cold front. This will lead to an increase in
shower/thunderstorm chances later Wednesday into Wednesday night.
With a fairly tight pressure gradient, winds could continue to be
gusty through the day Wednesday.

A cold front is forecast to move across the area on Thursday. We are
a week away, but long range guidance indicates instability building
during the day, so thunderstorms could develop during the day
Thursday. The pre frontal trough may also focus shower and
thunderstorm activity during the day as well.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Showers continue to taper off, and fog and stratus is
likely to develop through daybreak.

Friday...There will be areas of fog across the terminals Friday
morning, like today, in areas that get the heavier rains this
evening. Once the daytime mixing begins, the fog should dissipate.
After that, VFR conditions are expected the rest of the day. Winds
will be mostly West or Northwest around 10 knots.

Outlook...

Saturday-Saturday night... VFR most of the day Saturday. Chance of
showers or thunderstorms late in the afternoon and overnight
especially north of PHL. Light and variable winds becoming light out
of the southwest Saturday afternoon.

Sunday-Sunday night... Scattered showers and thunderstorms with
associated restrictions. Southwest wind around 5 to 10 kt becoming
northwest at night with gusts to 20 kt possible overnight.

Monday-Tuesday...VFR conditions expected. Gusty west to northwest
wind expected, with gusts of 20-30 knots possible, especially
Monday.

&&

.MARINE...
Tonight...Overall, conditions will remain below SCA criteria.
Showers and thunderstorms will continue to taper off.

Friday...Fair weather is expected through the day. Winds and
seas will remain below SCA conditions. Seas on the ocean mostly
around 3 ft.

Outlook...

Saturday-Sunday night...Winds and seas are expected to remain
below SCA criteria for the weekend. A slight chance of showers
or thunderstorms late Saturday with more widespread showers or
storms Sunday. Southwesterly winds may gust near or a little
above 20 kt on Sunday afternoon and evening.

Monday-Tuesday...Small Craft Advisory conditions possible with
west to northwest wind gusts of 25-30 knots possible.

Rip Currents...

The risk for the formation of dangerous rip currents on Friday
is expected to be low at this time.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Johnson/MPS/O'Hara
Short Term...O'Hara
Long Term...Robertson/O'Brien
Aviation...Robertson/MPS/O'Brien/O'Hara
Marine...Robertson/MPS/O'Brien/O'Hara
Hazardous weather outlook, May 30, 9:36 PM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
936 PM EDT Thu May 30 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-010145-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
936 PM EDT Thu May 30 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-010145-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
936 PM EDT Thu May 30 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-010145-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
936 PM EDT Thu May 30 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, May 30, 9:11 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT THU MAY 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     MARINE TSTM WIND 1 SSW NORTH CAPE MAY    38.97N 74.96W
05/30/2019  M42 MPH          CAPE MAY           NJ   MESONET

            CMAN4 NOS GAUGE.

&&

CMS
Local storm report, May 30, 9:25 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT THU MAY 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     QUEEN ANNE              38.92N 75.96W
05/30/2019                   QUEEN ANNES       MD   911 CALL CENTER

            REPORTS OF TREES DOWN AND POWER OUTAGES NEAR
            THE QUEEN ANNE AREA ALONG THE QUEEN ANNES
            AND TALBOT COUNTY BORDER. TIME ESTIMATED
            FROM RADAR.

0430 PM     TSTM WND GST     CARVILLE                39.05N 76.01W
05/30/2019  M52 MPH          QUEEN ANNES       MD   MESONET

0435 PM     TSTM WND DMG     RIDGELY                 38.95N 75.89W
05/30/2019                   CAROLINE           MD   911 CALL CENTER

            TREES AND WIRED DOWN IN RIDGELY. TIME BASED
            ON RADAR.

0440 PM     TSTM WND DMG     GREENSBORO              38.98N 75.81W
05/30/2019                   CAROLINE           MD   911 CALL CENTER

            TREES AND WIRES DOWN IN GREENSBORO. TIME
            ESTIMATED BY RADAR.

0445 PM     TSTM WND DMG     GOLDSBORO               39.04N 75.79W
05/30/2019                   CAROLINE           MD   911 CALL CENTER

            TREES AND WIRED DOWN IN GOLDSBORO. TIME
            ESTIMATED BY RADAR.

0450 PM     TSTM WND GST     2 N EASTON              38.80N 76.07W
05/30/2019  M47 MPH          TALBOT             MD   ASOS

            EASTON, MD ASOS GUST.

0455 PM     TSTM WND DMG     ALBRIGHTSVILLE          41.01N 75.60W
05/30/2019                   CARBON             PA   PUBLIC

            DOWNED TREES AND POWERLINES IN
            ALBRIGHTSVILLE.

0502 PM     TSTM WND DMG     1 NE FELTON             39.02N 75.56W
05/30/2019                   KENT               DE   911 CALL CENTER

            TREE DOWN INTO WIRES IN FELTON. TIME
            ESTIMATED FROM RADAR.

0504 PM     FLOOD            1 ENE BRASS CASTLE      40.76N 75.00W
05/30/2019                   WARREN             NJ   DEPT OF HIGHWAYS

            KINNAMAN AVE FLOODED.

0505 PM     TSTM WND DMG     PRESTON                 38.72N 75.91W
05/30/2019                   CAROLINE           MD   911 CALL CENTER

            WIRES DOWN IN PRESTON. TIME ESTIMATED BY
            RADAR.

0510 PM     TSTM WND DMG     ALLAMUCHY-PANTHER VALLE 40.91N 74.83W
05/30/2019                   WARREN             NJ   COUNTY OFFICIAL

            SOME REPORTS OF A FEW TREES DOWN IN
            ALLAMUCHY TWP. TIME ESTIMATED FROM RADAR.

0514 PM     TSTM WND DMG     4 WSW BIG STONE BEACH   38.97N 75.39W
05/30/2019                   KENT               DE   911 CALL CENTER

            MULTIPLE REPORTS OF TREES ACROSS ROADWAYS
            AND TREES INTO WIRES IN SOUTH BOWERS. TIME
            ESTIMATED FROM RADAR.

0520 PM     TSTM WND DMG     1 SW SEAFORD            38.64N 75.62W
05/30/2019                   SUSSEX             DE   FIRE DEPT/RESCUE

            DOWNED WIRES AT INTERSECTION OF BRADFORD
            STREET AND PENNSYLVANIA AVENUE. TIME
            ESTIMATED FROM RADAR.

0520 PM     FLOOD            1 W ROXBURG             40.78N 75.13W
05/30/2019                   WARREN             NJ   DEPT OF HIGHWAYS

            FLOODING ON HUTCHINSON RIVER RD.

0526 PM     TSTM WND DMG     GEORGETOWN              38.69N 75.39W
05/30/2019                   SUSSEX             DE   911 CALL CENTER

            DOWNED TREES IN GEORGETOWN. TIME ESTIMATED
            FROM RADAR.

0531 PM     TSTM WND DMG     2 NNE LAKESIDE MANOR    38.59N 75.54W
05/30/2019                   SUSSEX             DE   DEPT OF HIGHWAYS

            U.S. HIGHWAY 9 CLOSED BETWEEN FIRE TOWER
            ROAD AND KAYE ROAD OWING TO DOWNED TREES AND
            POWER LINES. TIME ESTIMATED FROM RADAR.

0538 PM     TSTM WND DMG     LEWES                   38.78N 75.13W
05/30/2019                   SUSSEX             DE   911 CALL CENTER

            SEVERAL DOWNED TREES IN LEWES. TIME
            ESTIMATED FROM RADAR.

0540 PM     FLOOD            1 SE ROXBOROUGH         39.99N 75.21W
05/30/2019                   PHILADELPHIA       PA   TRAINED SPOTTER

            UP TO FOUR FEET OF WATER UNDER AN OVERPASS
            ON FAIRMOUNT PARK DR.

0540 PM     TSTM WND GST     2 WNW LEWES             38.79N 75.16W
05/30/2019  M53 MPH          SUSSEX             DE   MESONET

            MEASURED BY WXFLOW GAUGE.

0542 PM     MARINE TSTM WIND 1 ENE LEWES             38.78N 75.11W
05/30/2019  M46 MPH          SUSSEX             DE   MESONET

0546 PM     FLOOD            1 S PORT MURRAY         40.77N 74.92W
05/30/2019                   WARREN             NJ   COUNTY OFFICIAL

            CHANGEWATER ROAD FLOODED FROM ASBURY
            ANDERSON ROAD TO THE HUNTERDON COUNTY LINE.

0548 PM     TSTM WND GST     INDIAN BEACH            38.68N 75.08W
05/30/2019  M52 MPH          SUSSEX             DE   MESONET

            MEASURED BY WXFLOW GAUGE.

0548 PM     FLOOD            1 ESE TACONY            40.02N 75.03W
05/30/2019                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON INTERSTATE 95 AT EXIT 30. RAMP
            CLOSURE IN PLACE.

0548 PM     MARINE TSTM WIND 1 SSW NORTH CAPE MAY    38.97N 74.96W
05/30/2019  M42 MPH          CAPE MAY           NJ   MESONET

            CMAN4 NOS GAUGE.

0548 PM     MARINE TSTM WIND INDIAN BEACH            38.68N 75.08W
05/30/2019  M52 MPH          SUSSEX             DE   MESONET

            MEASURED BY WXFLOW GAUGE.

0550 PM     MARINE TSTM WIND 2 WNW LEWES             38.79N 75.16W
05/30/2019  M53 MPH          SUSSEX             DE   MESONET

            MEASURED BY WXFLOW GAUGE.

0552 PM     TSTM WND DMG     1 ENE MILLVILLE         38.55N 75.09W
05/30/2019                   SUSSEX             DE   911 CALL CENTER

            SEVERAL DOWNED TREES IN THE MILLVILLE AND
            OCEAN VIEW AREA. TIME ESTIMATED FROM RADAR.

0558 PM     FLOOD            1 NE MANSFIELD TWP      40.81N 74.90W
05/30/2019                   WARREN             NJ   COUNTY OFFICIAL

            FLOODING REPORTED ON ROCKPORT ROAD IN
            MANSFIELD TWP.

0603 PM     MARINE TSTM WIND INDIAN BEACH            38.68N 75.08W
05/30/2019  M47 MPH          SUSSEX             DE   MESONET

            MEASURED BY WXFLOW GAUGE.

0611 PM     FLOOD            1 NNE LAWRENCE PARK     39.98N 75.34W
05/30/2019                   DELAWARE           PA   DEPT OF HIGHWAYS

            FLOODING ON INTERSTATE 476 NEAR THE BROOMALL
            EXIT. LANE RESTRICTIONS IN PLACE.

0629 PM     FLOOD            1 NW LOWER FREDERICK TW 40.29N 75.48W
05/30/2019                   MONTGOMERY         PA   PUBLIC

            SALFORD STATION ROAD CLOSED NEAR STATE
            HIGHWAY 29 DUE TO FLOODING.

0636 PM     FLOOD            1 SE ROXBOROUGH         39.99N 75.21W
05/30/2019                   PHILADELPHIA       PA   PUBLIC

            MARTIN LUTHER KING JR. DRIVE CLOSED NEAR
            MONTGOMERY DRIVE FROM FLOODING.

0656 PM     FLASH FLOOD      2 ENE SOMERVILLE        40.58N 74.58W
05/30/2019                   SOMERSET           NJ   DEPT OF HIGHWAYS

            U.S. HIGHWAY 22 CLOSED AT NORTH ADAMSVILLE
            ROAD FROM FLASH FLOODING.

0657 PM     FLASH FLOOD      1 N BOUND BROOK         40.58N 74.53W
05/30/2019                   SOMERSET           NJ   DEPT OF HIGHWAYS

            U.S. HIGHWAY 22 CLOSED AT MOUNTAIN AVENUE
            FROM FLASH FLOODING.

0700 PM     FLOOD            2 NNE BASKING RIDGE     40.73N 74.54W
05/30/2019                   MORRIS             NJ   DEPT OF HIGHWAYS

            FLOODING ON INTERSTATE 287 NORTHBOUND NEAR
            EXIT 30. LANE RESTRICTIONS IN PLACE.

0702 PM     FLOOD            2 SSW MARTINSVILLE      40.58N 74.57W
05/30/2019                   SOMERSET           NJ   DEPT OF HIGHWAYS

            FLOODING ON INTERSTATE 287 NORTHBOUND AT
            EXIT 14. RAMP CLOSURE IN PLACE.

0712 PM     FLOOD            2 NW WHITE HOUSE STATIO 40.64N 74.79W
05/30/2019                   HUNTERDON          NJ   DEPT OF HIGHWAYS

            FLOODING ON U.S. HIGHWAY 22 NEAR POTTERSTOWN
            ROAD IN READINGTON TWP. LANE RESTRICTIONS IN
            PLACE.

0736 PM     FLOOD            1 E MADISON             40.76N 74.39W
05/30/2019                   MORRIS             NJ   DEPT OF HIGHWAYS

            STATE HIGHWAY 24 NEAR EXIT 7 FLOODED WITH
            LANE RESTRICTIONS IN PLACE.

0738 PM     FLOOD            3 WSW PLEASANT VALLEY   40.73N 75.06W
05/30/2019                   WARREN             NJ   DEPT OF HIGHWAYS

            STATE HIGHWAY 57 FLOODED NEAR ASBURY
            BROADWAY ROAD IN FRANKLIN TWP. LANE
            RESTRICTIONS IN PLACE.

&&

CMS
Local storm report, May 30, 9:39 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT THU MAY 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 SE DELAWARE WATER GAP 40.97N 75.12W
05/29/2019                   MONROE             PA   FIRE DEPT/RESCUE

            DELAYED REPORT. EXTENSIVE TREE DAMAGE ON
            ROUTE 611 IN DELAWARE WATER GAP NATIONAL
            RECREATION AREA. THE ROAD WAS CLOSED FOR
            SEVERAL HOURS. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, May 30, 9:47 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT THU MAY 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TORNADO          2 NNW GERYVILLE         40.45N 75.49W
05/29/2019                   LEHIGH             PA   NWS STORM SURVEY

            NWS STORM SURVEY CONFIRMED AN EF-0 TORNADO
            DEVELOPED IN LOWER MILFORD TWP IN LEHIGH
            COUNTY. TREES WERE SNAPPED AND UPROOTED
            ALONG ITS 2.3 MILE PATH INTO NORTHERN
            MILFORD TWP IN BUCKS COUNTY. MAXIMUM
            ESTIMATED WINDS OF 80 MPH.

&&

CMS
Local storm report, May 30, 10:06 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT THU MAY 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     1 W SWIFTWATER          41.09N 75.34W
05/30/2019                   MONROE             PA   PUBLIC

            DELAYED REPORT. DOWNED TREE ON SUMMIT ROAD
            NEAR SWIFTWATER FORCING ITS CLOSURE. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, May 30, 10:09 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT THU MAY 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     1 W SWIFTWATER          41.09N 75.34W
05/29/2019                   MONROE             PA   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            W SWIFTWATER. DELAYED REPORT. DOWNED TREE ON
            SUMMIT ROAD NEAR SWIFTWATER FORCING ITS
            CLOSURE. TIME ESTIMATED FROM RADAR.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:00 PM EDTAreal Flood WarningPHIHunterdon, Middlesex, Morris, Somerset3 hr
May 30, 10:49 PM EDTAreal Flood WarningPHIMorris, Somerset4 hr
May 30, 10:52 PM EDTSpecial Marine WarningPHI23 min

Nearby

Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.